# SDR 04FDEA03084

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 43,881 hours, 6,487 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 441790
- Part serial: BECK1177
- Condition: Failed
- Location: Fuel System
- Part time: 22,355 hours, 5,144 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"ENG 3 RPM LOW" ALERT RECEIVED AT START OF DESCENT  FROM FL330. EGY NR 3 APPROX 50, FUEL FLOW APPROX 700.  NO INDICATEIONS OF ENGINE DAMAGED. COMPLIED WITH  QRH PROCEDURES FOR ENG RPM LOW AND ENG RESTART  INFLIGHT. ENGINE RESTARTED NORMALLY AND OPERATED  NORMALLY FOR REMAINDER FO FLIGHT. (OPEN)
